# SDR VNFR20130618001

- Difficulty date: June 18, 2013
- Submitted: June 18, 2013
- Operation: General aviation
- Filed by: Van Bortel Aircraft Inc, repair station VNFR171L
- Aircraft: N1036P
- Make and model: Lancar LC41550FG
- Aircraft serial: 411138
- Aircraft time: 306 hours
- Engine: Cont TSIO550C
- Engine time: 306 hours
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: RHB32S
- Condition: Cracked
- Location: Zone 400
- Part time: 306 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CERAMIC ON NR 5 LOWER SPARK PLUG.
